# SDR AMTA200300606

- Difficulty date: April 25, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N554TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AFT OF L2 DOOR. REPAIRED SKIN IAW ER/A 757-53R-5153.  (M)
